MathSciNet Relay Station
MathSciNet bibliographic data
MR2210363 42B30 (35J10 42B25)
Dziubański, Jacek Note on $H^1$ spaces related to degenerate Schrödinger operators. Illinois J. Math. 49 (2005), no. 4, 1271–1297.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement